Tokyo Journal of Mathematics

On the A. Beurling Convolution Algebra

Kazuo ANZAI, Kenji HORIE, and Sumiyuki KOIZUMI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 1 (1996), 85-98.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043221

Digital Object Identifier
doi:10.3836/tjm/1270043221

Mathematical Reviews number (MathSciNet)
MR1391930

Zentralblatt MATH identifier
0892.46063

Citation

ANZAI, Kazuo; HORIE, Kenji; KOIZUMI, Sumiyuki. On the A. Beurling Convolution Algebra. Tokyo J. Math. 19 (1996), no. 1, 85--98. doi:10.3836/tjm/1270043221. https://projecteuclid.org/euclid.tjm/1270043221


Export citation